# SDR ASAA9880115

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - PRIOR TO DEPARTURE OF FLIGHT 420, CREW REPORTED THE L1 DOOR WOULD NOT LATCH OPEN.  LUBRICATED THE DOOR HOLD OPEN LATCH MECHANISM AND OPERATED NORMALLY.  (X)
